Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An inequality for invariant factors


Author: Robert C. Thompson
Journal: Proc. Amer. Math. Soc. 86 (1982), 9-11
MSC: Primary 15A36; Secondary 15A39
MathSciNet review: 663854
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A divisibility relation is proved connecting the invariant factors of integral matrices $ A$, $ B$, $ C$ when $ C = AB$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A36, 15A39

Retrieve articles in all journals with MSC: 15A36, 15A39


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0663854-9
Article copyright: © Copyright 1982 American Mathematical Society